# SDR CA120518005

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: CC670755101
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKEOFF, THE CREW OBSERVED THE, INBD GROUND SPOILERS, IB BRAKE PRESS  AND HYD 3 LO PRESS, MESSAGES ON THE EICAS WHILE ATTEMPTING TO RETRACT THE LANDING GEAR, FOLLOWED BY GEAR DISAGREE.  THE LANDING GEAR REMAINED DOWN AND THE CREW NOTICED THAT THE HYDRAULIC SYSTEM NR 3 LEVEL WAS AT ZERO.  THE CREW DECLARED PAN PAN AND RETURNED TO DEPARTURE AIRPORT FOR A SAFE LANDING.  THE ACFT TAXIED BACK TO THE GATE WITH THE NOSE WHEEL STEERING INOPERATIVE, ESCORTED BY EMERGENCY SERVICES. DURING WALK AROUND, THE CREW NOTICED THE PRESENCE OF SKYDROL IN THE NLG AREA.  HYDRAULIC LINE WAS FOUND PUNCTURED DUE TO CHAFING WITH OTHER LINE.  LINE PRESS BRAKE SYS NR 3, PN: CC670-75510-1.
